# SDR 2001UALA00251

- Difficulty date: March 13, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 36,509 hours, 5,843 cycles
- Engine: Pwa PW4060
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER WEB AT IDG CABLE HOLE ACCESS HAS TO CRACKS.  INSTALLED REPAIR DOUBLER REF: 54-53-02.
